Get your Health question answered in 3 easy steps

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for chronic depression

Answered by
Dr.
Dr. Abhishek Kapoor

Psychiatrist

Practicing since :2007

Answered : 2496 Questions

default
Posted on Mon, 11 Aug 2014 in Depression
Question: I AM FEELING SO DEPRESSED, IT IS OVERWHELMING ME. I HAVE SIFFERED WITH DEPRESSION FOR MANY YEARS AND HAVE BEEN UNDER A DOCTOR'S CARE; BUT NOW IT SEEMS TO BE ALL I CAN DO TO JUST FUNCTION ... I AM WORRIED ABOUT MYSELF... NONE OF THE ANTI DEPRESSANTS SEEM TO DO MUCH GOOD... NOT SURE HOW WORRIED I SHOULD BE ABOUT HOW TERRIBLE I FEEL..
doctor
Answered by Dr. Abhishek Kapoor 12 minutes later
Brief Answer:
You need combination of antidepressants

Detailed Answer:
Hi
Thanks for using healthcare magic. I, Dr Abhishek Kapoor would help you in this query.

I think, you are a case of chronic depression and in that case, you need combination of antidepressants. You haven't mentioned the list of antidepressants you were on. I could suggest you that you could try venlafaxine with mirtazapine as combination. This combination would help to control depressive symptoms and maintain your function. It would also help to get sound sleep without any other sedative. You can also consult a psychologist for psychotherapy.

If you have more query, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Abhishek Kapoor 57 minutes later
should I check into th emergency room?

what the hell am I supposed to do?
Keep suffering and Hope tha someone some where will help me or just jump infront of a semi?

are those m only choices?// I had tried so hard for so long and haven't given up but I am pretty much at the end of my rope...
Current Medication : Effexor. temazepam. adderaoll. xananx..
Medical History : hysterectomuygraves disease, gall bladderremoved.
doctor
Answered by Dr. Abhishek Kapoor 7 minutes later
Brief Answer:
You can go to emergency

Detailed Answer:
Hi

You are on effexor (venlafaxine). It is a good antidepressant and you can increase the dose further. With that, you can try mirtazapine with it. It would help to stop or control xanax dose. With it, there is no need to take any other sedative. These are not the only option, but the best combination according to number of studies. You can carry on adderall (amphetamine), as it is a stimulant. Better to consult a psychiatrist and psychologist. There is no need to lose heart. Just remember one thing, our quality of life is determined by quality of thoughts. If you think negatively, everything negative would happen. Be optimistic and If you think, you need immediate care, you can go to a emergency set up.

If you have more query, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,  
Treatment/Therapy

Recent questions on  Temazepam

doctor1 MD

hello dr im taking 20 mg temazepam 10mg diazapam 100 mg amatriptiline 25 mg hydroxyz atrex and 50 mg diphenhydramine 5 htp hydroxytryptophen 200 mg wood this have an impact on my renal fuction liver fuction cardio fuction take at nite 2 get some...

doctor1 MD

Hello. I'm suffering immensely from a Temazepam taper gone awfully wrong. I tried to taper way too quickly and didn't cross taper with valium like I was supposed to. I was initially on a high dose (90mg) per night for over a year. On July 2nd, I...

doctor1 MD

How much weight will I gain if I take 900mg gabapentin 3 times a day for a temazepam ( restoril ) taper gone wrong? My doctor wants me to possibly go up to the maximum dosage of 1,600mg 3 times per day but I read online in a research study that...

doctor1 MD

I received a lower lumbar fusion 1 year ago.I currently have back spams,swelling in infusion area. Along with this I also have 10 degenerated disc. 4 on my neck which that are considering also considering fusion.Though the numbness on my legs are gone, I still have bad lower back pain, now my hips and butt cheeks hurt as if I;m getting a cramps frequently. I have developed insomnia, severe depression, which I took 8 ambiens hoping not to wake up. I get anxiety attacks 3 to 5 times a week, my head aches and loud music aggravate me. I feel alone, hopeless, sad and i find my self crying every day/ I even forget where im driving and feel confused,i cant stop cleaning, im scared. when or do i have a chance to back to work? meds given very from buspar,xanix,norcos,norflex,Quazepan,parovetine gapapentin. currently cymbalta60mg ,temazepam 30mg.

doctor1 MD

I have had two gushing terrible bloody nose in the last two days; prior and after the nose bleeds I have a terrible head ache right in the center of my forehead and where the back of my head meets my neck. My nose bleeds lasted 15 and 20 min. Before the one I had tonight I had blurry vision in my right eye, it first started in the right side and eventually took over my whole eye with a sharp pain. After my nose bleed I felt incredibly dizzy. Do you think this could be a side effect from Temazepam? I take this medication on a regular basis for anxiety and insomnia. But only the recommended dosage.

doctor1 MD

My wife started taking 2 prescribed medications - temazepam 7.5mg. and Sertraline HCL 25mg.. She is having involuntary muscle contractions which is causing a jerking movement in the shoulders. This may happen a few times during the day. I think it is the temazepam. Can she safely stop taking this if she started only a week ago. Her doctor is not available

doctor1 MD

I have been on 30mg. temazepam (for sleep), 1mg.pramapexole dihydrochloride (restless legs), 5mg.lisinopril together at night for many years.I ve experienced spacey, balance and walking problems through this time and seems to be getting worse.I would like to get off the temazepam in particular. what do you think ? any practical and safe way of doing this?i m 84 yrs. old